MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 STRAIGHT MOD SCRDRVR 3.5MM; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 STRAIGHT MOD SCRDRVR 3.5MM; INSTRUMENT, HIP
Catalog Number 010002749
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the straight driver fractured.There was no patient injury reported as a result of the malfunction.There is no further information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 d4: lot d9 g3 g6 h2 h11.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d4;g3;h2;h3;h4;h6 product was returned and evaluated.Visual examination of the returned product identified fractured at the hex tip.No fractured hex segment was returned with device for evaluation.Device showed signs of use with nicks and scratches around the tapered surface at the hex end.There were nicks and scratches present along the main body/shaft and near the square connection end.No other damage was noted during visual evaluation review of the device history records identified no deviations or anomalies during manufacturing.Insufficient information provided; therefore, unable to perform a compatibility check.Medical records were not provided.A definitive root cause cannot be determined.This complaint was confirmed based on the returned, fractured device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 STRAIGHT MOD SCRDRVR 3.5MM
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21834099
Report Number0001825034-2025-01088
Device Sequence Number11805955
Product Code PBI
UDI-Device Identifier00887868461941
UDI-Public(01)00887868461941(11)220907(10)ZB7211961
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number010002749
Device Lot NumberZB7211961
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer05/12/2025
06/25/2025
Initial Report FDA Received Date04/14/2025
Supplement Report FDA Received Date05/20/2025
07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown